MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES STYKER; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES STYKER; NEUTRAL ELECTRODE
Model Number 0406-650-205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information requested from manufacturer about the event.No further detail has been provided.No lot number was indicated within the complaint therefore a review of manufacturing records cannot be performed.No further action required at this time.
 
Event or Problem Description
It was reported that the patient had pain by the grounding pad during the rfa and sustained a 2-3 degree burn that was under the grounding pad and discovered after the procedure.The patient sustained a 2-3 degree clover shaped burn that required wound care for weeks afterwards to optimize healing and reduce scarring and chronic pain.

Brand Name
STYKER
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES
torbay business park
woodview rd
paignton,, devon TQ4 T HP
UK  TQ4 THP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
juliana scotto di carlo
400 exchange street
buffalo, NY 14204
7168496419
MDR Report Key21763747
Report Number3008933393-2025-00001
Device Sequence Number8738506
Product Code GEI
UDI-Device Identifier15060842920029
UDI-Public15060842920029
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0406-650-205
Device Catalogue Number700000856
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown